Hyperbolicity and branched coverings.

Georg Schumacher; Kensho Takegoshi

Mathematische Annalen (1990)

  • Volume: 286, Issue: 1-3, page 537-548
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schumacher, Georg, and Takegoshi, Kensho. "Hyperbolicity and branched coverings.." Mathematische Annalen 286.1-3 (1990): 537-548. <http://eudml.org/doc/164649>.

author = {Schumacher, Georg, Takegoshi, Kensho},
journal = {Mathematische Annalen},
keywords = {hyperbolic manifold; discrete group; automorphisms; quotients of bounded symmetric domains},
number = {1-3},
pages = {537-548},
title = {Hyperbolicity and branched coverings.},
url = {http://eudml.org/doc/164649},
volume = {286},
year = {1990},

AU - Schumacher, Georg
AU - Takegoshi, Kensho
TI - Hyperbolicity and branched coverings.
JO - Mathematische Annalen
PY - 1990
VL - 286
IS - 1-3
SP - 537
EP - 548
KW - hyperbolic manifold; discrete group; automorphisms; quotients of bounded symmetric domains
UR - http://eudml.org/doc/164649
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.